MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY NEEDLE 19 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJECT SAFETY NEEDLE 19 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1181910
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: there are problems with the new needles.Staff are having problems with them drawing meds out of vials.Also the entire safety device is falling off if they aren¿t careful with them.The safety is snapping off when attaching needle to syringe.
 
Additional Manufacturer Narrative
The device history record did not indicate that there were any issues during the manufacturing of this lot.A product analysis was unable to be completed as to date no samples have been provided.A photo was provided and confirmed the safety shield detached from needle hub.Precluding any further information or evidence there is not enough information at this time to determine what likely caused the reported issue; therefore, the root cause is undetermined.If additional information or evidence becomes available, the complaint will be reopened and the root cause reassessed.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJECT SAFETY NEEDLE 19 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16914542
Report Number1282497-2023-10758
Device Sequence Number6355893
Product Code FMI
UDI-Device Identifier10884521544741
UDI-Public10884521544741
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1181910
Device Catalogue Number1181910
Device Lot Number02107196
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown